# SDR AALA201710059020

- Difficulty date: October 4, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N985NN
- Make and model: Boeing 737823
- Aircraft serial: 31233
- Aircraft time: 5,670 hours, 2,236 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR IS DIFFICULT TO OPEN AND CLOSE.  LUBRICATED DOOR UPPER HINGE GUIDE PLATE TRACKS IAW AMM 12-25-11-640-801.  OPS CHECKED GOOD.
